MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION TG-970P; CO2 SENSOR KIT

NIHON KOHDEN CORPORATION TG-970P; CO2 SENSOR KIT
Model Number TG-970P
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The sleep, eeg, evs manager reported that they noticed the high values and went to check on the patient.They then decided to check other cables and found that this tg-970p, co2 sensor kit, was giving inaccurate reading.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the sleep, eeg, evs manager reported that they noticed high values and went to check on the patient.They then decided to check other cables and found that this tg-970p, co2 sensor kit, was giving inaccurate readings.No harm or injury was reported.Investigation summary: the customer did not provide the appropriate additional device information as requested.Nihon kohden (nk) was able to confirm the reported complaint, based on the reported information.A definitive root cause of the reported issue cannot be determined, as the issue is user dependent.However, it is possible during the installation process at the facility, the cable was damaged due to mishandling.Nk resolved the issue by providing a replacement cable, as requested.
 
Event or Problem Description
The sleep, eeg, evs manager reported that they noticed high values and went to check on the patient.They then decided to check other cables and found that this tg-970p, co2 sensor kit, was giving inaccurate readings.No patient harm was reported.

Brand Name
TG-970P
Common Device Name
CO2 SENSOR KIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key12242980
Report Number8030229-2021-01432
Device Sequence Number3681929
Product Code CCK
UDI-Device Identifier04931921885635
UDI-Public4931921885635
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122214
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTG-970P
Device Catalogue NumberTG-970P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient Age35 YR
Patient SexFemale
Patient Weight108 KG